Alert archive / Illinois / River Flood Warnings in 2011
River Flood Warning 12, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Feb 21, 2011, 8:38 AM CST for Pike County, Illinois; Marion County, Missouri. It took effect at Feb 21, 2011, 12:34 PM CST. It was in force for 56 hr.
The area
The counties it named.
The facts
- Issued
- Feb 21, 2011, 8:38 AM CST (14:38 UTC)
- In effect from
- Feb 21, 2011, 12:34 PM CST
- Expired
- Feb 23, 2011, 8:58 PM CST
- In force
- 56 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Pike County, IL, Marion County, MO
The radar
The St Louis radar (KLSX), 123 km from the middle of the area, began a volume at 14:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Hannibal (HNNM7).
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 22 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05501600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
076
WGUS43 KLSX 211438
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
838 AM CST MON FEB 21 2011
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS AND MISSOURI...
MISSISSIPPI RIVER AT HANNIBAL...LOUISIANA AND CLARKSVILLE
.THIS FLOOD WARNING IS A RESULT OF SNOWMELT LAST WEEK AND LESS THAN ONE
HALF INCH OF PRECIPITATION IS EXPECTED ACROSS THIS AREA TODAY THROUGH
TOMORROW MORNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC149-MOC127-221438-
/O.NEW.KLSX.FL.W.0012.110222T0000Z-110228T1800Z/
/HNNM7.1.ER.110222T0000Z.110223T1800Z.110227T1800Z.NO/
838 AM CST MON FEB 21 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSISSIPPI RIVER AT HANNIBAL
* FROM TODAY UNTIL SUNDAY FEBRUARY 27.
* AT 7:15 AM MONDAY THE STAGE WAS 15.9 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING AND CREST NEAR
16.7 FEET BY WEDNESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD
STAGE BY NEXT SUNDAY AFTERNOON.
* IMPACT...AT 16.0 FEET...FLOOD STAGE. DAMAGE BEGINS TO BUILDINGS IN
UNPROTECTED LOW AREAS.
* IMPACT...AT 13.0 FEET...A FEW UNPROTECTED LOW LANDS BEGIN TO FLOOD.
$$
ILC149-MOC163-221437-
/O.NEW.KLSX.FL.W.0013.110223T0000Z-110227T1800Z/
/LUSM7.1.ER.110223T0000Z.110224T0000Z.110226T1800Z.NO/
838 AM CST MON FEB 21 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSISSIPPI RIVER AT LOUISIANA
* FROM TUESDAY TO SATURDAY AFTERNOON.
* AT 8:00 AM MONDAY THE STAGE WAS 14.6 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE OVERNIGHT TONIGHT AND CREST NEAR
15.3 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE
BY NEXT SATURDAY AFTERNOON.
* IMPACT...AT 15.0 FEET...DAMAGE BEGINS IN UNPROTECTED AREAS.
$$
ILC013-MOC163-221437-
/O.NEW.KLSX.FL.W.0014.110222T1200Z-110228T1800Z/
/CLKM7.1.ER.110222T1200Z.110224T0600Z.110227T1800Z.NO/
838 AM CST MON FEB 21 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE LD24.
* FROM TODAY TO SUNDAY FEBRUARY 28.
* AT 8:00 AM MONDAY THE STAGE WAS 24.8 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE TODAY AND CREST NEAR 25.6 FEET BY
THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY
AFTERNOON.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS
FLOODING JUST EAST OF THE LEVEE.
* IMPACT...AT 25.3 FEET...THE ROAD TO PORT MARMAC, ABOUT 15 HOMES JUST
SOUTH OF CLARKSVILLE, BEGINS FLOODING.
* IMPACT...AT 23.5 FEET...FLOODING BEGINS IN UNPROTECTED AREAS
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/22 02/23 02/24 02/25 02/26
MISSISSIPPI RIVER
HANNIBAL 16.0 15.92 16.3 16.6 16.7 16.6 16.4
LOUISIANA 15.0 14.62 14.8 15.2 15.3 15.2 15.1
CLARKSVILLE LD 25.0 24.81 25.0 25.4 25.6 25.6 25.46 follow-up statements
877
WGUS83 KLSX 211846
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1246 PM CST MON FEB 21 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS AND MISSOURI...
MISSISSIPPI RIVER AT HANNIBAL
AT LOUISIANA
AT CLARKSVILLE LD24
.THIS FLOOD WARNING IS A RESULT OF SNOWMELT RUNOFF FROM LAST WEEK...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC149-MOC127-221846-
/O.EXT.KLSX.FL.W.0012.110221T1834Z-110228T1800Z/
/HNNM7.1.ER.110221T1455Z.110223T1200Z.110227T1800Z.NO/
1246 PM CST MON FEB 21 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT HANNIBAL
* TIL NEXT SUNDAY FEBRUARY 27TH.
* AT 12:15 PM MONDAY THE STAGE WAS 16.2 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 17.2 FEET WEDNESDAY MORNING.
THEN THE RIVER WILL FALL BELOW FLOOD STAGE NEXT SUNDAY AFTERNOON.
* IMPACT...AT 17.0 FEET...JOHN HAY RECREATION AREA ON EAST SIDE
(INSIDE THE ILLINOIS SNY LEVEE) BEGINS FLOODING.
* IMPACT...AT 16.0 FEET...FLOOD STAGE. DAMAGE BEGINS TO BUILDINGS IN
UNPROTECTED LOW AREAS. MINOR FLOODING BEGINS.
$$
ILC149-MOC163-221845-
/O.EXT.KLSX.FL.W.0013.110222T0200Z-110228T1800Z/
/LUSM7.1.ER.110222T0200Z.110224T0000Z.110227T1800Z.NO/
1246 PM CST MON FEB 21 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT LOUISIANA
* FROM THIS EVENING TO SUNDAY FEBRUARY 28.
* AT 12:30 PM MONDAY THE STAGE WAS 14.7 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE LATER TODAY
AND CREST NEAR 16.5 FEET WEDNESDAY EVENING. THE RIVER WILL THEN
FALL BELOW FLOOD STAGE SUNDAY AFTERNOON.
* IMPACT...AT 15.0 FEET...DAMAGE BEGINS IN UNPROTECTED AREAS.
$$
ILC013-MOC163-221845-
/O.EXT.KLSX.FL.W.0014.110221T2033Z-000000T0000Z/
/CLKM7.1.ER.110221T2033Z.110224T0600Z.000000T0000Z.NO/
1246 PM CST MON FEB 21 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE LD24
* UNTIL FURTHER NOTICE.
* AT 12:30 PM MONDAY THE STAGE WAS 24.9 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CREST NEAR
26.7 FEET BY EARLY THURSDAY MORNING.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS
FLOODING JUST EAST OF THE LEVEE.
* IMPACT...AT 25.3 FEET...THE ROAD TO PORT MARMAC, ABOUT 15 HOMES JUST
SOUTH OF CLARKSVILLE, BEGINS FLOODING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/22 02/23 02/24 02/25 02/26
MISSISSIPPI RIVER
HANNIBAL 16.0 16.16 16.8 17.2 17.1 16.6 16.2
LOUISIANA 15.0 14.73 15.5 16.3 16.4 15.9 15.4
CLARKSVILLE LD 25.0 24.94 25.5 26.4 26.7 26.4 25.9727
WGUS83 KLSX 220339
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
939 PM CST MON FEB 21 2011
...FLOOD WARNINGS CONTINUE FOR THE MISSISSIPPI RIVER...
THE MISSISSIPPI RIVER AT
...CANTON LOCK AND DAM 20
...QUINCY
...HANNIBAL
...CLARKSVILLE LOCK AND DAM 24
...GRAFTON
...LOUISIANA
.THIS FLOOD WARNING IS A RESULT OF SNOWMELT RUNOFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC001-MOC111-230339-
/O.EXT.KLSX.FL.W.0015.110223T0000Z-110226T1200Z/
/CANM7.1.ER.110223T0000Z.110223T1800Z.110225T1200Z.NO/
939 PM CST MON FEB 21 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CANTON LD20
* FROM TUESDAY TO WEDNESDAY.
* AT 9 PM MONDAY THE STAGE WAS 13.3 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 14.3 FEET WEDNESDAY AFTERNOON
AND FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 14.0 FEET...BOTH BANKS OVERFLOW. MINOR DAMAGES BEGIN.
$$
ILC001-MOC127-230338-
/O.EXT.KLSX.FL.W.0016.110223T0600Z-110225T1800Z/
/UINI2.1.ER.110223T0600Z.110223T1200Z.110224T1800Z.NO/
939 PM CST MON FEB 21 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT QUINCY
* FROM WEDNESDAY INTO THURSDAY.
* AT 8:15 PM MONDAY THE STAGE WAS 16.2 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 17.1 FEET WEDNESDAY
AND FALL BELOW FLOOD STAGE THURSDAY AFTERNOON.
* IMPACT...AT 17.0 FEET...URBAN DAMAGE IN QUINCY. RAILROAD LINE 6 MILES
WEST OF QUINCY BEGINS TO FLOOD. MINOR FLOODING BEGINS.
$$
ILC149-MOC127-230338-
/O.EXT.KLSX.FL.W.0012.000000T0000Z-110228T1200Z/
/HNNM7.1.ER.110221T1455Z.110223T1800Z.110227T1200Z.NO/
939 PM CST MON FEB 21 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT HANNIBAL
* UNTIL FURTHER NOTICE.
* AT 8:15 PM MONDAY THE STAGE WAS 16.5 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 17.2 FEET WEDNESDAY AFTERNOON.
* IMPACT...AT 17.0 FEET...JOHN HAY RECREATION AREA BEGINS FLOODING.
$$
ILC149-MOC163-230338-
/O.CON.KLSX.FL.W.0013.000000T0000Z-110228T1800Z/
/LUSM7.1.ER.110222T0600Z.110223T1800Z.110227T1800Z.NO/
939 PM CST MON FEB 21 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT LOUISIANA
* UNTIL FURTHER NOTICE.
* AT 9 PM MONDAY THE STAGE WAS 14.9 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 16.1 FEET WEDNESDAY AFTERNOON.
* IMPACT...AT 15.0 FEET...DAMAGE BEGINS IN UNPROTECTED AREAS.
$$
ILC013-MOC163-230338-
/O.EXT.KLSX.FL.W.0014.110222T0326Z-000000T0000Z/
/CLKM7.1.ER.110221T2130Z.110224T1200Z.000000T0000Z.NO/
939 PM CST MON FEB 21 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE
* UNTIL FURTHER NOTICE.
* AT 9 PM MONDAY THE STAGE WAS 25.1 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 26.6 FEET THURSDAY MORNING.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS
FLOODING JUST EAST OF THE LEVEE.
* IMPACT...AT 25.3 FEET...THE ROAD TO PORT MARMAC, ABOUT 15 HOMES JUST
SOUTH OF CLARKSVILLE, BEGINS FLOODING.
$$
ILC083-MOC183-230338-
/O.EXT.KLSX.FL.W.0017.110222T1800Z-000000T0000Z/
/GRFI2.1.ER.110222T1800Z.110225T1800Z.000000T0000Z.NO/
939 PM CST MON FEB 21 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL FURTHER NOTICE.
* AT 9 PM MONDAY THE STAGE WAS 17.8 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 19.4 FEET FRIDAY AFTERNOON.
* IMPACT...AT 18.0 FEET...FLOOD STAGE. RIGHT BANK BEGINS TO OVER
FLOW...FLOODING FARMLAND.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/22 02/23 02/24 02/25 02/26
MISSISSIPPI RIVER
CANTON LD20 14.0 13.26 13.5 14.2 14.2 14.0 13.7
QUINCY 17.0 16.21 16.6 17.1 17.1 16.7 16.4
HANNIBAL 16.0 16.49 16.8 17.1 17.0 16.5 16.2
LOUISIANA 15.0 14.91 15.2 16.0 16.1 15.8 15.4
CLARKSVILLE LD 25.0 25.13 25.3 26.2 26.6 26.3 25.9
GRAFTON 18.0 17.76 17.9 18.5 19.0 19.3 19.4487
WGUS83 KLSX 221706
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1106 AM CST TUE FEB 22 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS AND MISSOURI...
MISSISSIPPI RIVER AT HANNIBAL
MISSISSIPPI RIVER AT LOUISIANA
MISSISSIPPI RIVER AT CLARKSVILLE LD24
MISSISSIPPI RIVER AT GRAFTON
.THIS FLOOD WARNING IS A RESULT OF SNOW MELT OVER THE PAST WEEK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC149-MOC127-231706-
/O.EXT.KLSX.FL.W.0012.000000T0000Z-110226T0000Z/
/HNNM7.1.ER.110221T1455Z.110222T0930Z.110225T0000Z.NO/
1106 AM CST TUE FEB 22 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT HANNIBAL
* UNTIL THURSDAY EVENING.
* AT 10:15 AM TUESDAY THE STAGE WAS 16.6 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER CRESTED AT 16.7 FEET EARLIER THIS MORNING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THURSDAY EVENING.
$$
ILC149-MOC163-231705-
/O.EXT.KLSX.FL.W.0013.000000T0000Z-110227T1200Z/
/LUSM7.1.ER.110222T0522Z.110223T0600Z.110226T1200Z.NO/
1106 AM CST TUE FEB 22 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT LOUISIANA
* UNTIL SATURDAY MORNING.
* AT 10:30 AM TUESDAY THE STAGE WAS 15.3 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.5 FEET
OVERNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 15.0 FEET...DAMAGE BEGINS IN UNPROTECTED AREAS.
$$
ILC013-MOC163-231705-
/O.EXT.KLSX.FL.W.0014.000000T0000Z-110228T1200Z/
/CLKM7.1.ER.110221T2130Z.110223T0600Z.110227T1200Z.NO/
1106 AM CST TUE FEB 22 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE LD24
* UNTIL SUNDAY MORNING.
* AT 10:30 AM TUESDAY THE STAGE WAS 25.5 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.8 FEET
OVERNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS
FLOODING JUST EAST OF THE LEVEE.
* IMPACT...AT 25.3 FEET...THE ROAD TO PORT MARMAC, ABOUT 15 HOMES JUST
SOUTH OF CLARKSVILLE, BEGINS FLOODING.
$$
ILC083-MOC183-231705-
/O.EXT.KLSX.FL.W.0017.110222T1659Z-000000T0000Z/
/GRFI2.1.ER.110222T1200Z.110224T1800Z.000000T0000Z.NO/
1106 AM CST TUE FEB 22 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON
* FROM THIS MORNING UNTIL FURTHER NOTICE.
* AT 10:30 AM TUESDAY THE STAGE WAS 18.1 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 19.2 FEET BY THURSDAY
AFTERNOON THEN BEGIN FALLING.
* IMPACT...AT 18.0 FEET...FLOOD STAGE. RIGHT BANK BEGINS TO OVER
FLOW...FLOODING FARMLAND.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/23 02/24 02/25 02/26 02/27
MISSISSIPPI RIVER
HANNIBAL 16.0 16.61 16.3 16.2 15.9 15.7 15.6
LOUISIANA 15.0 15.34 15.5 15.5 15.2 15.0 14.7
CLARKSVILLE LD 25.0 25.52 25.8 25.8 25.6 25.3 25.0
GRAFTON 18.0 18.12 18.6 19.1 19.2 19.1 18.8299
WGUS83 KLSX 230404
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1004 PM CST TUE FEB 22 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS
AND MISSOURI...
MISSISSIPPI RIVER AT
HANNIBAL
LOUISIANA
CLARKSVILLE L/D 24
GRAFTON
.THIS FLOOD WARNING IS A RESULT OF SNOW MELT OVER THE PAST 10 DAYS IN
CONJUNCTION WITH AROUND A HALF AN INCH OF RAIN OVER THE WEEKEND AND
LESS THAN A TENTH OF AN INCH OF PRECIPITATION IS FORECAST IN THE
NEXT 24 HOURS ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC149-MOC127-240404-
/O.CON.KLSX.FL.W.0012.000000T0000Z-110226T0000Z/
/HNNM7.1.ER.110221T1455Z.110222T0930Z.110225T0000Z.NO/
1004 PM CST TUE FEB 22 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT HANNIBAL
* UNTIL FRIDAY MORNING.
* AT 9:15 PM TUESDAY THE STAGE WAS 16.5 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING AND SHOULD
FALL BELOW FLOOD STAGE THURSDAY EVENING.
$$
ILC149-MOC163-240403-
/O.CON.KLSX.FL.W.0013.000000T0000Z-110227T1200Z/
/LUSM7.1.ER.110222T0522Z.110223T0600Z.110226T1200Z.NO/
1004 PM CST TUE FEB 22 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT LOUISIANA
* UNTIL SATURDAY AFTERNOON.
* AT 9:30 PM TUESDAY THE STAGE WAS 15.4 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 15.5 FEET FROM
WEDNESDAY MORNING TO THURSDAY MORNING AND THEN FALL BELOW FLOOD
STAGE SATURDAY MORNING.
$$
ILC013-MOC163-240403-
/O.CON.KLSX.FL.W.0014.000000T0000Z-110228T1200Z/
/CLKM7.1.ER.110221T2130Z.110223T0600Z.110227T1200Z.NO/
1004 PM CST TUE FEB 22 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE L/D 24
* UNTIL SUNDAY AFTERNOON.
* AT 9:30 PM TUESDAY THE STAGE WAS 25.7 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 25.8 FEET FROM
WEDNESDAY MORNING TO THURSDAY MORNING AND THEN FALL BELOW FLOOD
STAGE SUNDAY MORNING.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS
FLOODING JUST EAST OF THE LEVEE.
* IMPACT...AT 25.3 FEET...THE ROAD TO PORT MARMAC, ABOUT 15 HOMES
JUST SOUTH OF CLARKSVILLE, BEGINS FLOODING.
$$
ILC083-MOC183-240403-
/O.EXT.KLSX.FL.W.0017.000000T0000Z-110302T1200Z/
/GRFI2.1.ER.110222T1200Z.110224T1800Z.110301T1200Z.NO/
1004 PM CST TUE FEB 22 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL FURTHER NOTICE.
* AT 9:30 PM TUESDAY THE STAGE WAS 18.4 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 19.2 FEET THURSDAY
NIGHT.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/23 02/24 02/25 02/26 02/27
MISSISSIPPI RIVER
HANNIBAL 16.0 16.46 16.3 16.2 15.9 15.7 15.6
LOUISIANA 15.0 15.42 15.5 15.5 15.2 15.0 14.7
CLARKSVILLE LD 25.0 25.72 25.8 25.8 25.6 25.3 25.0
GRAFTON 18.0 18.35 18.6 19.1 19.2 19.1 18.8162
WGUS83 KLSX 231725
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1124 AM CST WED FEB 23 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS AND MISSOURI...
MISSISSIPPI RIVER AT HANNIBAL
AT LOUISIANA
AT CLARKSVILLE LOCK AND DAM 24
AT GRAFTON
AT CHESTER
.THIS FLOOD WARNING IS A RESULT OF SNOWMELT LAST WEEK AND LESS THAN
A TENTH OF AN INCH OF PRECIPITATION IS EXPECTED IN THE NEXT 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC149-MOC127-241724-
/O.EXT.KLSX.FL.W.0012.000000T0000Z-110225T0600Z/
/HNNM7.1.ER.110221T1455Z.110222T0930Z.110224T0600Z.NO/
1124 AM CST WED FEB 23 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT HANNIBAL
* UNTIL THURSDAY.
* AT 10:15 AM WEDNESDAY THE STAGE WAS 16.2 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* CRESTED AT 16.6 FEET YESTERDAY MORNING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
OVERNIGHT.
$$
ILC149-MOC163-241723-
/O.EXT.KLSX.FL.W.0013.000000T0000Z-110225T1200Z/
/LUSM7.1.ER.110222T0522Z.110223T0545Z.110224T1200Z.NO/
1124 AM CST WED FEB 23 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT LOUISIANA
* UNTIL THURSDAY.
* AT 10:30 AM WEDNESDAY THE STAGE WAS 15.2 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* CRESTED AT 15.43 FEET LAST NIGHT.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
TOMORROW MORNING.
* IMPACT...AT 15.0 FEET...DAMAGE BEGINS IN UNPROTECTED AREAS.
$$
ILC013-MOC163-241723-
/O.EXT.KLSX.FL.W.0014.000000T0000Z-110226T0900Z/
/CLKM7.1.ER.110221T2130Z.110223T0500Z.110225T0900Z.NO/
1124 AM CST WED FEB 23 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE LD24
* UNTIL FRIDAY.
* AT 10:30 AM WEDNESDAY THE STAGE WAS 25.6 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* CRESTED AT 25.73 FEET LATE LAST NIGHT.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE FRIDAY MORNING.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS
FLOODING JUST EAST OF THE LEVEE.
$$
ILC083-MOC183-241723-
/O.EXT.KLSX.FL.W.0017.000000T0000Z-110301T0000Z/
/GRFI2.1.ER.110222T1200Z.110224T1800Z.110228T0000Z.NO/
1124 AM CST WED FEB 23 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL SUNDAY EVENING.
* AT 10:30 AM WEDNESDAY THE STAGE WAS 18.4 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 18.8 FEET TOMORROW
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY EVENING.
* IMPACT...AT 18.0 FEET...FLOOD STAGE. RIGHT BANK BEGINS TO OVER
FLOW...FLOODING FARMLAND.
$$
ILC157-241723-
/O.EXT.KLSX.FL.W.0021.110224T0600Z-110226T1200Z/
/CHSI2.1.ER.110224T0600Z.110224T0600Z.110225T1200Z.NO/
1124 AM CST WED FEB 23 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER
* UNTIL SATURDAY MORNING.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 26.8 FEET.
* FLOOD STAGE IS 27.0 FEET.
* FORECAST...THE RIVER WILL CREST AT 27.0 FEET LATER TONIGHT.
* IMPACT...AT 27.0 FEET...FLOOD STAGE. UNPROTECTED FARMLAND ON RIGHT
BANK BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/24 02/25 02/26 02/27 02/28
MISSISSIPPI RIVER
HANNIBAL 16.0 16.19 15.9 15.5 15.5 15.4 15.3
LOUISIANA 15.0 15.24 15.0 14.4 13.8 13.6 13.5
CLARKSVILLE LD 25.0 25.59 25.5 24.9 24.3 24.0 24.0
GRAFTON 18.0 18.43 18.7 18.8 18.5 18.2 17.9
CHESTER 27.0 26.80 27.0 27.0 26.6 25.9 24.9730
WGUS83 KLSX 240258
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
858 PM CST WED FEB 23 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS AND MISSOURI...
MISSISSIPPI RIVER AT HANNIBAL
.THIS WILL BE THE LAST STATEMENT FOR THIS EVENT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC149-MOC127-240328-
/O.CAN.KLSX.FL.W.0012.000000T0000Z-110225T0600Z/
/HNNM7.1.ER.110221T1455Z.110222T0930Z.110223T2300Z.NO/
858 PM CST WED FEB 23 2011
THE FLOOD WARNING IS CANCELLED FOR
THE MISSISSIPPI RIVER AT HANNIBAL.
* AT 8:15 PM WEDNESDAY THE STAGE WAS 15.9 FEET.
* FLOOD STAGE IS 16.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 5 PM WEDNESDAY.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE SLOWLY FALLING TO NEAR
15 FEET BY MONDAY EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/24 02/25 02/26 02/27 02/28
MISSISSIPPI RIVER
HANNIBAL 16.0 15.89 15.6 15.3 15.2 15.2 15.1What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 21, 6:17 AM CST, 2 hours 21 minutes earlier.
Area forecast discussion, Feb 21, 6:17 AM CST, 2 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 617 AM CST MON FEB 21 2011 .DISCUSSION... /330 AM CST MON FEB 21 2011/ CLASH OF SEASONS MAKING FOR AN INTERESTING AND VERY TRICKY FORECAST ACROSS THE AREA OVER THE NEXT 12 HOURS. RAIN SHIELD HAS EXPANDED NICELY OVERNIGHT...APPARENTLY IN RESPONSE TO THE STRONG FRONTOGENETICAL FORCING THAT HAS DEVELOPED OVER THE REGION. BELIEVE CURRENT ACTIVITY WILL CONTINUE TO TRACK E-NE THROUGHOUT THE MORNING WITH THE PRIMARY PRECIP AXIS FROM N OZARKS THROUGH OR JUST N OF STL AREA INTO CENTRAL IL...WITH THE N FRINGES OF THIS PRECIP CLIPPING UIN AREA. IT APPEARS THAT THE SWD SURGE OF THE COLD AIR HAS SLOWED JUST A BIT...HOWEVER I HAVE A GUT HUNCH THAT CONVECTIVE NATURE OF PRECIP OVER MID MO MAY THROW A MAJOR MONKEY WRENCH IN PTYPES THIS MORNING...WITH SLEET AND PERHAPS EVEN SNOW MIXING WITH THE RAIN MUCH SOONER THAN WHAT WOULD BE EXPECTED BY FORECAST SOUNDINGS. WITH TIME THIS MORNING...ONGOING PRECIP SHIELD SHOULD PUSH/DEVELOP EAST-SOUTHEAST..AND BY AFTERNOON GREATEST RAIN CHANCES SHOULD BE LOCATED OVER THE SE PART OF OUR CWA. IN GENERAL TERMS TEMPS SHOULD BE STEADY OR SLOWLY FALLING OVER MOST OF THE AREA AFTER 12Z THIS MORNING. HOWEVER...GIVEN THE SHARP TEMP GRADIENT ASSOCIATED WITH COLD FRONT SPECIFIC TRENDS FOR ANY GIVEN LOCATION WILL PROBABLY NEED AN ALMOST HOURLY ADJUSTMENTS. GOING FORECAST TRENDS STILL LOOK QUITE GOOD HEADING INTO MIDWEEK...WITH TRANQUIL CONDITIONS AND NEAR NORMAL TEMPS TONIGHT AND INTO WEDNESDAY...FOLLOWED BY RETURN FLOW THAT WILL PUSH TEMPS ABOVE NORMAL ONCE AGAIN BY WEDNESDAY. ATTENTION THEN TURNS TO THE POTENT-LOOKING STORM SYSTEM HEADING INTO THE REGION ON THURSDAY/THURSDAY NIGHT. GIVEN THE GOOD AGREEMENT IN THE TIMING OF THE 00Z GFS AND ECMWF I HAVE UPPED POPS INTO THE LIKELY CATEGORY...AND HAVE ALSO ADDED A MENTION OF THUNDER FOR S 2/3 OF AREA...FOR THURSDAY. IT DOES APPEAR THAT THIS SYSTEM WILL ONCE AGAIN MAKE HEAVY SNOW A VERY REAL THREAT SOMEWHERE IN THE MID MISSISSIPPI VALLEY...ALTHOUGH SOLUTIONS ARE VARYING ON HOW FAR S THE CHANGEOVER FROM RAIN TO SNOW WILL OCCUR. ALTHOUGH MODELS IN THE MEDIUM RANGE TEND TO PAINT IDEALIZED "PICTURES" OF STORM DEVELOPMENT...IT DOES LOOK LIKE THIS SYSTEM WILL HAVE A LOT GOING FOR IT...INCLUDING LOTS OF MOISTURE...A VERY ENGERGETIC UPPER LEVEL SYSTEM...AND AMPLE COLD AIR. TRUETT && .AVIATION... /555 AM CST MON FEB 21 2011/ A COLD FRONT IS CURRENTLY MOVING THROUGH THE AREA. WIDESPREAD SHOWERS ARE OCCURRING ACROSS CENTRAL AND EASTERN MISSOURI AS WELL AS WEST CENTRAL ILLINOIS...AND THE PRECIPITATION WILL OVERSPREAD THE REST OF THE AREA THROUGH THE MORNING. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE...AS WELL A BRIEF MIX OR CHANGE OVER TO SLEET AND SNOW BEFORE PRECIP ENDS. FR CONDITIONS WILL PREVAIL AHEAD OF THE FRONT IN THE PRECIPITATION-FREE AIR...BUT LOW MVFR AND IFR FLIGHT CONDITIONS WILL PREVAIL AFTER FROPA UNTIL THIS AFTERNOON WHEN DRIER AIR WILL BUILD INTO THE REGION. STRATUS UP NORTH IN IOWA MAY ROTATE INTO THE AREA LATE TONIGHT...BUT AM NOT CONFIDENT ENOUGH IN THIS POSSIBILITY YET TO INCLUDE IT IN THE TAFS. SPECIFICS FOR KSTL... MVFR CONDITIONS WITH INTERMITTENT IFR WILL PREVAIL AT LAMBERT THIS MORNING BEHIND THE COLD FRONT WHICH JUST PASSED THROUGH. A FEW THUNDERSTORMS CONTINUE TO BE POSSIBLE...BUT HAVE NOT SEEN ANY LIGHTNING FLASHES OUT THE WINDOW...OR SEEN ANY STRIKES REPORTED RECENTLY FROM THE LIGHTNING DETECTION NETWORK. SHOULD SEE FLIGHT CONDITIONS IMPROVE LATE THIS MORNING/EARLY THIS AFTERNOON AS THE RAIN SHIFTS SOUTHEAST. I SUPPOSE IT'S POSSIBLE THERE COULD BE A BRIEF PERIOD OF SLEET OR SNOW BEFORE THE PRECIP ENDS...BUT THE CHANCES OF THAT ARE BETTER FURTHER NORTHWEST. CARNEY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Feb 21, 6:09 AM CST, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 609 AM CST MON FEB 21 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-221215- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 609 AM CST MON FEB 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING FROM CENTRAL AND EASTERN MISSOURI INTO SOUTHERN ILLINOIS. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. POCKETS OF SNOW AND SLEET MAY ALSO DEVELOP FROM CENTRAL MISSOURI INTO WEST CENTRAL ILLINOIS THIS MORNING. LITTLE IF ANY ACCUMULATION IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG STORM SYSTEM IS FORECAST TO MOVE INTO THE AREA THURSDAY AND THURSDAY NIGHT. THIS STORM WILL BRING A CHANCE OF THUNDERSTORMS TO SOUTHERN MISSOURI AND SOUTHERN ILLINOIS, WHILE SNOW WILL THREATEN PARTS OF NORTHERN MISSOURI AND WESTERN ILLINOIS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. TRUETT
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 8:38 AM CST | River Flood Warning | LSX | Pike | 4 days |
| Feb 21, 8:38 AM CST | River Flood Warning | LSX | Calhoun | 4 days |
| Feb 21, 12:33 PM CST | River Flood Warning | LSX | Adams | 22 hr |
| Feb 21, 12:33 PM CST | River Flood Warning | LSX | Adams | 22 hr |
| Feb 21, 12:33 PM CST | River Flood Warning | LSX | Jersey | 5 days |
Nearby
River Flood Warnings in Illinois, 2011River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.